MAUDE Adverse Event Report: ARTHREX, INC. #2 TW,38" W/2 TPR NDLS; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE

ARTHREX, INC. #2 TW,38" W/2 TPR NDLS; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number #2 TW,38" W/2 TPR NDLS
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2023, it was reported by an arthrex employee via email that an ar-7205t tigerwire with 2 tapered needles was used in a spine surgery on (b)(6) 2023 and postoperative ct scans confirmed the presence of metal fragments in the patient's body.The surgeon suspects that the product is contaminated with a piece of metal.Additional information requested.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint is not confirmed.Visual evaluation of the needles did not find any issues.The suture's overall length was cut on each needle and no issues were found on the sutures.No problem found.

Brand Name
#2 TW,38" W/2 TPR NDLS
Common Device Name
SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16386001
Report Number1220246-2023-06299
Device Sequence Number5705880
Product Code GAT
UDI-Device Identifier00888867041332
UDI-Public00888867041332
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number#2 TW,38" W/2 TPR NDLS
Device Catalogue NumberAR-7205T
Device Lot Number26251
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2023
Supplement Date Received by Manufacturer06/15/2023
Initial Report FDA Received Date02/16/2023
Supplement Report FDA Received Date10/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown